UM

Browse/Search Results:  1-10 of 93 Help

Selected(0)Clear Items/Page:    Sort:
A three-level finite difference method with preconditioning technique for two-dimensional nonlinear fractional complex Ginzburg–Landau equations Journal article
Journal of Computational and Applied Mathematics, 2021,Volume: 389
Authors:  Zhang,Qifeng;  Zhang,Lu;  Sun,Hai wei
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/03/09
Boundedness  Circulant Preconditioner  Crank–nicolson Scheme  Space Fractional Ginzburg–landau Equation  
A spatially sixth-order hybrid L1-CCD method for solving time fractional Schrödinger equations Journal article
Applications of Mathematics, 2021,Volume: 66,Issue: 2,Page: 213–232
Authors:  Zhang,Chun Hua;  Jin,Jun Wei;  Sun,Hai Wei;  Sheng,Qin
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
65m06  65m20  65m60  Hybrid Compact Difference Method  L1 Formula  Linearization  Nonlinear Time Fractional Schrödinger Equations  Unconditional Stability  
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
birational transformations  difference equations  orthogonal polynomials  Painleve equations  
A circulant preconditioner for the Riesz distributed-order space-fractional diffusion equations Journal article
Linear and Multilinear Algebra, 2020
Authors:  Huang,Xin;  Fang,Zhi Wei;  Sun,Hai Wei;  Zhang,Chun Hua
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Circulant Preconditioner  Distributed-order  Preconditioned Conjugated Gradient Method  Space-fractional Diffusion Equations  
A fast method for variable-order Caputo fractional derivative with applications to time-fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2020,Volume: 80,Issue: 5,Page: 1443-1458
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wang,Hong
Favorite |  | TC[WOS]:12 TC[Scopus]:14 | Submit date:2021/03/09
Fast And Memory-saving Algorithm  Shifted Binary Block Partition  Time-fractional Diffusion Equations  Uniform Polynomial Approximation  Variable-order Caputo Fractional Derivative  
Orthogonal polynomials, bi-confluent Heun equations and semi-classical weights Journal article
Journal of Difference Equations and Applications, 2020,Volume: 26,Issue: 7,Page: 1000-1012
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
asymptotic  Bi-confluent Heun equation  Orthogonal polynomials  semi-classical  
Exponential Runge–Kutta Method for Two-Dimensional Nonlinear Fractional Complex Ginzburg–Landau Equations Journal article
Journal of Scientific Computing, 2020,Volume: 83,Issue: 3
Authors:  Zhang,Lu;  Zhang,Qifeng;  Sun,Hai Wei
Favorite |  | TC[WOS]:12 TC[Scopus]:13 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Shift-invert Lanczos Method  Space Fractional Ginzburg–landau Equation  Toeplitz Structure  
Fast solvers for finite difference scheme of two-dimensional time-space fractional differential equations Journal article
Numerical Algorithms, 2020,Volume: 84,Issue: 1,Page: 37-62
Authors:  Huang,Yun Chi;  Lei,Siu Long
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/11
Alternating direction implicit scheme  Block lower triangular Toeplitz matrix  Divide-and-conquer  Time-marching  Time-space fractional differential equations